# SDR HALA2014060700079

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 10,960 hours, 1,661 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 33535190001
- Part serial: 03355
- Condition: Cracked
- Part time: 10,960 hours, 1,661 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE DURING TAKEOFF.  BIRD HIT UNDER THE COCKPIT ON CAPTAIN'S SIDE.  PERFORMED BIRD STRIKE INSPECTION IAW MM 05-51-14.  FOUND DAMAGE TO RADOME ON CAPT'S SIDE.  FOUND A 6" VERTICAL CRACK AND A 9" HORIZONTAL CRACK.  ALSO, FOUND DELAMINATION. R & R RADOME IAW AMM 53-15-11-400-801-A UP TO STEP 4E.  COMPLETED REMAINING STEPS AMM 53-15-11-400-801-A OPS AND SECURITY CHECK GOOD.
